# SDR REXA2022091602100

- Difficulty date: September 12, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. LH AFT DRAG ANGLE HAS POSSIBLE CRACK	REPLACD ANGLE PER CRJ 900 SRM 55-31-00-201-001-A01
